# SDR AALA200802436A

- Difficulty date: October 30, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: CHA1171006C
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SDQ INFLIGHT - CREW REPORTED FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO SDQ AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT BEVEL GEARBOX STARBOAD SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
